# SDR COMA9560556

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LIFT OFF, OUTBOARD GROUND LIFT DUMP INDICATED DEPLOYED.  ALSO, AMBER MESSAGE ON EICAS AND FLIGHT CONTROL PAGE INDICATED DEPLOYED, ACFT RETURNED TO FIELD.  RESET THE SPOILER ELECTRONIC CONTROL UNIT AND SYSTEM TEST NORMAL.
